MathSciNet Relay Station
MathSciNet bibliographic data
MR2466391 (2010c:46106) 46G25 (46B15 47B10 47H60)
Botelho, Geraldo; Pellegrino, Daniel; Rueda, Pilar Summability and estimates for polynomials and multilinear mappings. Indag. Math. (N.S.) 19 (2008), no. 1, 23–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement